# SDR ZESA2015072700001

- Difficulty date: July 10, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N60KM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0453
- Aircraft time: 8,038 hours, 7,473 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 7014300901
- Part serial: 0109A164
- Condition: Inoperative
- Location: Efis
- Part time: 8,038 hours, 7,473 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE PILOTS PFD FAILED, THE PILOT RAN THE CHECKLIST FOR A PFD FAILURE.  APPROXIMATELY 25 MINUTES LATER, THE COPILOTS PFD FAILED.   RAN THE CHECKLIST AGAIN.  CONTINUED THE FLIGHT & LANDED WITHOUT INCIDENT.
